# SDR UALA2012090605023

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 60,594 hours, 22,605 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 933260
- Part serial: 30
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RAT PUMP AND AIRBORNE GROUND CHECK MODULE.  PUMP AND AIRBORNE GROUND MODULE NEED TO BE INSTALLED.   REPLACED RAT PUMP AND AIRBORNE GROUND CHECK MODULE SEE SEQ 5946013.
